# SDR 05FDEA01783

- Difficulty date: July 3, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY, RT STA 1531 LONGERON 45 FOUND WITH HAIR LINE CRACK AS MARKED.  LONGERON REMOVED IAW SRM 51-32-01. NEW LONGERON AND SPLICE REPAIR INSTALLED IAW SRM 53-10-01.   [CLOSED]
